Über die Subordination analytischer Funktionen.

Christian Pommerenke

Journal für die reine und angewandte Mathematik (1965)

  • Volume: 218, page 159-173
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Pommerenke, Christian. "Über die Subordination analytischer Funktionen.." Journal für die reine und angewandte Mathematik 218 (1965): 159-173. <http://eudml.org/doc/150681>.

@article{Pommerenke1965,
author = {Pommerenke, Christian},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {complex functions},
pages = {159-173},
title = {Über die Subordination analytischer Funktionen.},
url = {http://eudml.org/doc/150681},
volume = {218},
year = {1965},
}

TY - JOUR
AU - Pommerenke, Christian
TI - Über die Subordination analytischer Funktionen.
JO - Journal für die reine und angewandte Mathematik
PY - 1965
VL - 218
SP - 159
EP - 173
KW - complex functions
UR - http://eudml.org/doc/150681
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.